Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 87, NWS Birmingham, AL

June 9, 2014Bibb County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 9, 2014, 9:23 PM CDT for Bibb County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 9, 2014, 9:23 PM CDT (02:23 UTC)
Expired
Jun 9, 2014, 10:17 PM CDT
In force
54 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Bibb County, AL

The radar

The Birmingham radar (KBMX), 37 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 9, 5:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 2.4 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 742 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
742 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1374 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

215 
WUUS54 KBMX 100223
SVRBMX
ALC007-100330-
/O.NEW.KBMX.SV.W.0087.140610T0223Z-140610T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
923 PM CDT MON JUN 9 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN ALABAMA...

* UNTIL 1030 PM CDT

* AT 923 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  ABERNANT TO 8 MILES NORTHEAST OF GREENSBORO...AND MOVING EAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BRENT...CENTREVILLE...MERTZ...WOODSTOCK...EOLINE...WEST BLOCTON...
  HARRISBURG AND WEST CENTREVILLE.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3301 8732 3312 8729 3313 8720 3320 8720
      3322 8717 3324 8713 3322 8711 3325 8708
      3325 8703 3317 8702 3316 8697 3310 8697
      3305 8688 3284 8687 3283 8688 3283 8731
      3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 0224Z 271DEG 31KT 3330 8716 3281 8749

$$

GRANTHAM
5 follow-up statements
459 
WWUS54 KBMX 100241
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 PM CDT MON JUN 9 2014

ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
941 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BIBB COUNTY
UNTIL 1030 PM CDT...

AT 939 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TANNEHILL IRONWORKS STATE PARK TO
5 MILES NORTHWEST OF HEIBERGER...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRENT...CENTREVILLE...HARRISBURG...WEST CENTREVILLE...BRIERFIELD
  IRONWORKS PARK...ASHBY...TALLADEGA NATIONAL FOREST...LAWLEY...
  HEBRON AND MARVEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3301 8732 3312 8729 3313 8720 3320 8720
      3322 8717 3324 8713 3322 8711 3325 8708
      3325 8703 3317 8702 3316 8697 3310 8697
      3305 8688 3284 8687 3283 8688 3283 8731
      3287 8732 3288 8742 3300 8742
TIME...MOT...LOC 0241Z 271DEG 31KT 3329 8701 3280 8734

$$

GRANTHAM
051 
WWUS54 KBMX 100251
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CDT MON JUN 9 2014

ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
951 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BIBB COUNTY
UNTIL 1030 PM CDT...

AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HELENA TO HEIBERGER...MOVING EAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRIERFIELD IRONWORKS PARK...ASHBY...TALLADEGA NATIONAL FOREST...
  LAWLEY...BIBB COUNTY AIRPORT...SIX MILE...TRIO AND RANDOLPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3313 8720 3320 8720 3324 8714 3322 8711
      3325 8708 3325 8703 3317 8702 3316 8697
      3310 8697 3308 8695 3305 8688 3283 8688
      3284 8731 3288 8732
TIME...MOT...LOC 0251Z 271DEG 31KT 3329 8691 3280 8724

$$

GRANTHAM
847 
WWUS54 KBMX 100308
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1008 PM CDT MON JUN 9 2014

ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
1008 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BIBB
COUNTY UNTIL 1030 PM CDT...

AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM UNIVERSITY OF MONTEVALLO TO 7 MILES SOUTHWEST OF TALLADEGA
NATIONAL FOREST...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  TALLADEGA NATIONAL FOREST...ASHBY...BRIERFIELD IRONWORKS PARK...
  LAWLEY AND RANDOLPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3308 8711 3317 8702 3316 8697 3310 8697
      3308 8695 3305 8688 3283 8688 3284 8724
TIME...MOT...LOC 0309Z 271DEG 31KT 3314 8689 3280 8706

$$

GRANTHAM
377 
WWUS54 KBMX 100314
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1014 PM CDT MON JUN 9 2014

ALC007-100330-
/O.CON.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
1014 PM CDT MON JUN 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BIBB
COUNTY UNTIL 1030 PM CDT...

AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM AMERICAN VILLAGE TO 6 MILES SOUTHWEST OF TALLADEGA NATIONAL
FOREST...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  LAWLEY AND RANDOLPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3315 8697 3310 8697 3308 8695 3305 8688
      3283 8688 3284 8707 3283 8707 3283 8710
      3284 8711
TIME...MOT...LOC 0315Z 271DEG 31KT 3314 8683 3280 8700

$$

GRANTHAM
650 
WWUS54 KBMX 100317
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 PM CDT MON JUN 9 2014

ALC007-100327-
/O.CAN.KBMX.SV.W.0087.000000T0000Z-140610T0330Z/
BIBB AL-
1017 PM CDT MON JUN 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BIBB COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3315 8697 3310 8697 3308 8695 3305 8688
      3283 8688 3284 8707 3283 8707 3283 8710
      3284 8711
TIME...MOT...LOC 0317Z 271DEG 31KT 3314 8681 3280 8698

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:57 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jun 9, 6:57 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
657 PM CDT MON JUN 9 2014

.UPDATE...
FOR 00Z AVIATION.

&&

.DISCUSSION...

AND THE BEAT GOES ON. WEST TO NORTHWEST UPPER LEVEL FLOW WILL
CONTINUE TO KEEP A FREQUENTLY STORMY WEATHER PATTERN FOR CENTRAL
ALABAMA THROUGH AT LEAST ANOTHER DAY OR TWO. YET ANOTHER QUASI-
LINEAR MCS WAS TRYING TO GET ORGANIZED NEAR THE MISSISSIPPI RIVER
LATE THIS AFTERNOON. IF IT HOLDS TOGETHER AND REMAINS IN ROUGHLY
THE SAME CONFIGURATION...IT WOULD REACH OUR WESTERN COUNTIES
AROUND 9 OR 10 PM. THAT LEAVES A BIT OF TIME FOR THE SYSTEM TO
CONTINUE TO STRENGTHEN AND ORGANIZE. WE COULD VERY WELL HAVE
ANOTHER ROUND OF STORMY WEATHER ON TUESDAY...AS A LARGER SCALE
UPPER LEVEL TROUGH FINALLY SWINGS THROUGH THE SOUTHEAST STATES.
WILL INCLUDE SEVERAL PERIODS OF AT LEAST LIKELY POPS...PROBABLY
UNTIL THE UPPER LEVEL TROUGH AXIS FINALLY GETS TO OUR EAST
WEDNESDAY NIGHT OR THURSDAY. WILL HAVE TO WATCH PRECIP AMOUNTS
WITH EACH SUCCESSIVE ROUND OF STORMS...AS FLASH FLOOD GUIDANCE
VALUES ARE BOUND TO DROP WITH EACH AREA OF RAIN THAT COMES
THROUGH.

WE SHOULD FINALLY GET BACK INTO A MORE TYPICAL OR CLIMATOLOGICAL
PATTERN BY THE END OF THE WEEK AND INTO THE WEEKEND...AS THE UPPER
FLOW WEAKENS FOR OUR AREA AND A RIDGE TRIES TO BECOME ESTABLISHED.

/61/

&&

.AVIATION...
00Z TAF DISCUSSION.

MAIN STORY FOR THE SHORT TERM IS THE LINE OF THUNDERSTORMS
CURRENTLY IN FAR EASTERN MISSISSIPPI FROM NORTH TO SOUTH. THIS
LINE CONTAINS SOME STRONG TO SEVERE TSRA. GO EVEN GUSTIER WINDS
THEN I CURRENTLY HAVE TEMPOED IN ARE POSSIBLE GENERALLY FOR
TCL/BHM/EET WITH LESSER CHANCES AT REMAINING TERMINALS. SO MAIN
ISSUE IS TRYING TO TIME THE LINE. HOWEVER...THERE ARE SOME CELLS
THAT ARE AHEAD OF THIS LINE AS WELL. ALSO...ANOTHER ROUND IS
POSSIBLE FOR TOMORROW AFTERNOON FOR PLANNING PURPOSES...A VERY WET
STORMY PATTERN THIS WEEK IS EXPECTED.

08/MK

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  85  67  79  62 /  60  70  50  60  40
ANNISTON    70  85  69  79  65 /  60  60  50  60  40
BIRMINGHAM  71  84  70  80  65 /  60  70  50  60  30
TUSCALOOSA  72  85  71  82  65 /  70  70  50  40  20
CALERA      71  85  69  80  66 /  60  60  50  60  30
AUBURN      69  87  68  81  65 /  40  40  30  60  40
MONTGOMERY  71  89  70  83  67 /  40  60  40  60  30
TROY        69  89  71  83  67 /  20  30  30  60  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

61/08
Hazardous weather outlook, Jun 9, 6:13 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
613 PM CDT MON JUN 9 2014

ALZ011>015-017>050-102315-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
613 PM CDT MON JUN 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

AN ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WILL APPROACH
WESTERN ALABAMA AND BRING THE POTENTIAL FOR DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL AND LOCALIZED FLOODING AS IT MOVES EASTWARD
THROUGH THE AREA. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS
THE FAR NORTHWEST COUNTIES. THE BEST CHANCE WILL BE WEST OF
INTERSTATE 65 DURING THE EVENING THROUGH AROUND MIDNIGHT SLOWLY
TRANSITIONING TO THE EAST PART OF THE STATE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN UPPER LEVEL TROF WILL APPROACH WEST ALABAMA TUESDAY MORNING.
A LINE OF THUNDERSTORMS WILL MOVE INTO WEST ALABAMA DURING THE
AFTERNOON AND EVENING HOURS ON TUESDAY. SOME OF THE STORMS MAY
BECOME SEVERE WITH DAMAGING STRAIGHT LINE WINDS. THE SLOW
MOVEMENT OF THE LINE OF STORMS MAY ALSO PRODUCE LOCALIZED FLASH
FLOODING.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED TONIGHT AND AGAIN ON TUESDAY.

08/MK

In the hours before

Special weather statement, Jun 9, 8:39 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 PM CDT MON JUN 9 2014

ALZ022-100230-
PICKENS AL-
839 PM CDT MON JUN 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PICKENS COUNTY UNTIL
930 PM CDT...

AT 836 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF
BANKSTON TO WEST GREENE...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BENEVOLA...
  KIRK...
  PIONEER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3350 8785 3315 8784 3311 8794 3308 8797
      3306 8803 3305 8803 3304 8805 3305 8808
      3306 8808
TIME...MOT...LOC 0139Z 241DEG 31KT 3359 8773 3300 8803

GRANTHAM
Local storm report, Jun 9, 8:45 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
845 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     TSTM WND DMG     3 S BERRY               33.63N 87.60W
06/09/2014                   FAYETTE            AL   PUBLIC

            TREES DOWN ALONG COUNTY ROAD 63 SOUTH OF BERRY.

&&

JTALLEY
Local storm report, Jun 9, 8:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
851 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     TSTM WND DMG     3 E BROWNVILLE          33.39N 87.71W
06/09/2014                   TUSCALOOSA         AL   911 CALL CENTER

            TREE DOWN ON CAR ON MORMON ROAD NEAR MACEDONIA CHURCH.

&&

JTALLEY
Local storm report, Jun 9, 8:59 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
859 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     TSTM WND DMG     4 WNW COKER             33.26N 87.75W
06/09/2014                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            TREE DOWN BLOCKING HIGHWAY 140 NEAR THE BUHL ELEMENTARY
            SCHOOL.

&&

JTALLEY
Local storm report, Jun 9, 9:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
911 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0754 PM     TSTM WND DMG     5 NNW WESTON            34.23N 88.05W
06/09/2014                   MARION             AL   EMERGENCY MNGR

            MOBILE HOME OVERTURNED NEAR COUNTY ROAD 25 AND HIGHWAY 19
            IN WESTERN MARION COUNTY.

0754 PM     TSTM WND DMG     5 W HAMILTON            34.14N 88.08W
06/09/2014                   MARION             AL   911 CALL CENTER

            PARTIAL ROOF REMOVED FROM CHURCH ALONG HIGHWAY 119 NORTH
            NEAR COUNTY ROAD 11 IN BARNESVILLE.

&&

JTALLEY
Local storm report, Jun 9, 9:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
915 PM CDT MON JUN 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     NAUVOO                  33.99N 87.49W
06/09/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE REPORTED DOWN IN NAUVOO.

0913 PM     TSTM WND DMG     CORDOVA                 33.76N 87.19W
06/09/2014                   WALKER             AL   EMERGENCY MNGR

            TREES WERE DOWN IN CORDOVA.

&&

JTALLEY

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:19 PM CDTSevere Thunderstorm WarningBMXLamar56 min
Jun 9, 7:32 PM CDTSevere Thunderstorm WarningBMXPickens58 min
Jun 9, 7:34 PM CDTSevere Thunderstorm WarningBMXMarion56 min
Jun 9, 7:43 PM CDTSevere Thunderstorm WarningBMXFayette62 min
Jun 9, 8:05 PM CDTSevere Thunderstorm WarningBMXWinston55 min
Jun 9, 8:09 PM CDTSpecial Weather StatementBMXSumter66 min
Jun 9, 8:11 PM CDTSevere Thunderstorm WarningBMXTuscaloosa49 min
Jun 9, 8:20 PM CDTSpecial Weather StatementBMXWalker55 min
Jun 9, 8:29 PM CDTSevere Thunderstorm WarningBMXWalker61 min
Jun 9, 8:32 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter43 min
Jun 9, 8:35 PM CDTSevere Thunderstorm WarningBMXTuscaloosa70 min
Jun 9, 8:39 PM CDTSpecial Weather StatementBMXPickens51 min
Jun 9, 8:51 PM CDTSevere Thunderstorm WarningBMXHale54 min
Jun 9, 8:56 PM CDTSevere Thunderstorm WarningBMXJefferson64 min
Jun 9, 9:31 PM CDTSevere Thunderstorm WarningBMXBlount, Walker45 min
Jun 9, 9:38 PM CDTSpecial Weather StatementBMXShelby67 min
Jun 9, 10:11 PM CDTSpecial Weather StatementBMXSt. Clair49 min
Jun 9, 10:41 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Cleburne, Etowah64 min
Jun 9, 11:42 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph48 min
Jun 10, 3:34 AM CDTFlash Flood WatchBMXBlount, Fayette, Jefferson, Lamar, Marion, Pickens and 3 more27 hr
Jun 10, 7:23 AM CDTSpecial Weather StatementBMXWinston37 min
Jun 10, 12:15 PM CDTSpecial Weather StatementBMXBlount, Jefferson60 min
Jun 10, 12:16 PM CDTSpecial Weather StatementBMXDallas44 min
Jun 10, 12:19 PM CDTSpecial Weather StatementBMXShelby56 min
Jun 10, 12:38 PM CDTSpecial Weather StatementBMXSt. Clair52 min
Jun 10, 12:53 PM CDTSpecial Weather StatementBMXChilton52 min
Jun 10, 1:05 PM CDTSevere Thunderstorm WarningBMXAutauga, Chilton55 min
Jun 10, 1:55 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee50 min
Jun 10, 2:09 PM CDTSevere Thunderstorm WarningBMXElmore36 min
Jun 10, 2:48 PM CDTSpecial Weather StatementBMXCleburne27 min
Jun 10, 2:50 PM CDTSpecial Weather StatementBMXMacon, Tallapoosa55 min
Jun 10, 3:24 PM CDTSpecial Weather StatementBMXLee66 min
Jun 10, 3:59 PM CDTSpecial Weather StatementBMXPike46 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.